# SDR P2EA01178

- Difficulty date: September 8, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LOWER FUSELAGE FORWARD CARGO COMPT BS 460, BETWEEN STRINGER 20 AND 21 LEFT FRAME WITH CRACK.  REPAIRED FUSELAGE FRAME SECTION AT BS 460, BETWEEN STRINGER 19 AND 26 LEFT, DUE TO CRACKS IAW COOPESA EO NR COO-3-53-519-01.  THIS REPAIR HAS BEEN APPROVED AS AN ALTERNATIVE METHOD OF COMPLIANCE (AMOC) TO PARAGRAPH (A.1.B) OF AD 89-11-06 R1.  (M)
